[Home ] [Archive]    
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 1, Number 3 (3-2017) ::
NMCE 2017, 1(3): 1-15 Back to browse issues page
Closed-form analytical solution procedure for element design in D regions
H. Amini Najafian , R.L Vollum
Abstract:   (837 Views)
This paper presents a novel procedure for solving the equations system of the rotating crack model used for reinforced concrete. It is implemented in the programme NonOPt where it is used to optimise the reinforcement design of D regions. The procedure is based on solving explicit closed-form relations without the need to incrementally increase the applied loads. The solution procedure is based on a secant modulus approach and is developed initially on the basis that the stress-strain response of the steel and concrete is linearly elastic. Subsequently the effect of material nonlinearities is included and the solution procedure is adapted accordingly. A reinforcement design procedure for membrane elements is described along with some case studies. The design procedure minimises the amount of reinforcement required to satisfy predefined design constraints. Material nonlinearities are taken into account, stress and strain compatibilities are satisfied and the design considers both the ultimate and serviceability limit states through the application of appropriate design constraints.
Keywords: reinforced concrete, membrane element, closed-form relations, nonlinear analysis, reinforcement design, D regions
Full-Text [PDF 1158 kb]   (150 Downloads)    
Type of Study: Research | Subject: Special
Received: 2015/06/23 | Accepted: 2015/06/23 | Published: 2015/06/23
Add your comments about this article
Your username or email:

Write the security code in the box >



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Amini Najafian H, Vollum R. Closed-form analytical solution procedure for element design in D regions. NMCE. 2017; 1 (3) :1-15
URL: http://nmce.kntu.ac.ir/article-1-37-en.html
Volume 1, Number 3 (3-2017) Back to browse issues page
نشریه روشهای عددی در مهندسی عمران Journal of Numerical Methods in Civil Engineering
Persian site map - English site map - Created in 0.046 seconds with 788 queries by yektaweb 3461